MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HELIPAQ 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL HELIPAQ 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CHE18073030
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr will be the only report submitted for this report.The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a heli 18 cere coil (che18073030/c40080) would not detach during a coiling procedure.They tried everything.The device is being returned for evaluation.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #2954740-2017-00282.Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
HELIPAQ 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6930389
Report Number2954740-2017-00282
Device Sequence Number1443778
Product Code HCG
UDI-Device Identifier00878528000778
UDI-Public(01)00878528000778(17)201231(10)C40080
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue NumberCHE18073030
Device Lot NumberC40080
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date11/10/2017
Patient Sequence Number1